# SDR SWAA2016022649453

- Difficulty date: February 12, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T CAP CRACKED AT BS 294, LBL 54.  REPAIRED T CAP IAW SRM & DWG.
